MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. PREMIUM DRY TRAY LF; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. PREMIUM DRY TRAY LF; GENERAL SURGERY TRAY
Model Number DYND70661
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medline premium dry tray lf sterile paper wrap noted to have a 3" slit.Fda safety report id # (b)(4).

Brand Name
PREMIUM DRY TRAY LF
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
northfield IL 60093
MDR Report Key12934760
Report NumberMW5105820
Device Sequence Number1728276
Product Code LRO
UDI-Device Identifier10080196998593
UDI-Public(01)10080196998593
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND70661
Device Catalogue NumberDYND70661
Device Lot Number(10)21HBD123
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite